Do the scop pills effect a person like the patch?
About 4 in the morning, bunkmate flies out of the upper, hits the floor, slams the door open and runs down the hallway. I get out of the bunk and close the door and go back to sleep. Next night, happens again. Third night, again. The third time, I'm up, get dressed and I'm sitting in the galley drinking my coffee talking with a friend. In walks my bunkmate, has a seat. You should have seen the look on his face.....like he saw many dead people. Pale, sweating, freaked out. I ask if he's alright. Says, he wakes up and can't breath. Choking, no air intake. Sits outside in the fresh air trying to breath. Has no sensation of breathing. Actually looks down at his chest to see expansion and contraction. Has to tell himself to chill. Friend, pharmacist asks if he wears a patch. Says he does. Friend suggests he take it off.
So, I see this, I'm thinking I would rather be green and puking my guts out than be where he was. You had to be there, saw what I saw. I had to resort to Bonine once when the water was slamming the bait tank as in over the bow, over the wheel house, all the way to the bait tanks. Not a rain, more like a wave slamming the tanks.
I like being prepared but.........
So, are the pills like the patch? No damn patch here!